Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Buffer used for legs, lips and facial skin tightened up causing burning sensation. Used Sudocream, skin flaked. Any advise ?

Hi, i was used a buffer for the legs ,on top of my lips , on the facial skin, and basically, i think it gave it a friction burn , as it tightened up, and i felt this burning sensation on my skin, it was hot. I then applied cool pressures on my face, and in the morning, the skin that i tried to buff with that buffer for hair removal , the outer layer has gone harder and darker, i have light tan skin, and it is standing out a lot. so i went to the pharmacist, and i asked them if the Sudocrem will be ok to use on my face, on the burnt area, as it is a antiseptic healing cream. next morning the outer layer skin that was burnt, peeled off as it was flaky. however even though the pain has gone, it has left a dark patch on top of my upper lip. My skin looks like it has a tash . I am very worried as it stands out of my light skin. Please give me advise
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response
Dec 2013
After reading your history it appears that you might have developed dermatitis due to buffer. I advise you to not pinch or pop the area otherwise these areas are very prone for getting secondary infection. You can apply an steroid cream such as cortisone cream. If itching is present then can take benadryl accordingly. Apply a plenty of moisturizers over the affected area.
Answered: Tue, 19 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor